# SDR AALA20001349

- Difficulty date: August 16, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N70073
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 516
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: PPGNP1752013
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHR - FLT 115 - DURING FLIGHT, FLIGHT OFFICERS WINDSHIELD SHATTERED.  REPLACED WINDSHIELD.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
